May 3, 2005
Dear Dr Horwath, I experimented with the drug substance DXM (coricidin).While I was also on the patch 24/mg sustained release patch. I was taking the DXM for three days straight. On the third day. What felt like "I was dying" struck me. I had severe chest pain and light headedness. I went to the emergency room, where I was given a scan of my chest to check for abnormalities, I was fine. Also x-rays in the chest for damage, I was fine. I was still freaking out and panicing. I was hooked up to a body monitor where it read m heartbeat o2 levels etc. etc. Every time I had a chest pain, the machine beeped. I never bothered to look at my status and was wondering if that meant anything. Anyway, ever since that night, ive never been the same mentally. The doctors thing I have anxiety attacks now due to the psychoactive effects of the drugs. Im on prozac 20mg, and Hydroxyzine 10mg. This somewhat stabilizes my anxiety attacks (if thats what they really are). I feel really weak, unsure of myself, living in constant fear of my next anxiety attack even still. Should I see a neurologist ? or something, get a cat scan on my head? because something is really wrong. I get little spike chest pains every now and then, that subside. And i also need to see the doctor about taking somethign different other than hydroxyzine, because it doesnt really work that well against my anxiety attacks. Please help.
| Response from Dr. Horwath
If your medical exam did not turn up anything, then you appear to be suffering from panic attacks. The prozac is an appropriate treatment, but you may need some other medicine to help relieve the ongoing anxiety symptoms that you are experiencing. Consult a psychiatrist who has some experience in treating panic disorder, and you should be able to get better control of your peristent anxiety.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- HIV Risk After Touching An Open Scab
- Chances Of Catching AIDS From Touching A Bloody Scab
- Can U Get AIDS From Blowjob From A Prostitute?
- What Is The Risk Of Getting AIDS From Blowjob From A Prostitute?
- Blisters After Kissing Cut On Lip Worried I Have HIV
- Dry Mouth After Fisting Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.